# SDR AALA201806119018

- Difficulty date: June 10, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 28,597 hours, 11,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN BASE MAINTENANCE. INTERGRANULAR CORROSION FOUND ON FUSELAGE SKIN AROUND WASTE TANK VENT TUBE CUTOUT. REPAIRED FUSELAGE SKIN PER SRM 53-41-11-300-004 FIGURE 20108.
